Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Limit groups for relatively hyperbolic groups, II: Makanin-Razborov diagrams

Daniel Groves

Geometry & Topology 9 (2005) 2319–2358

arXiv: math.GR/0503045

Abstract

Let Γ be a torsion-free group which is hyperbolic relative to a collection of free abelian subgroups. We construct Makanin–Razborov diagrams for Γ. We also prove that every system of equations over Γ is equivalent to a finite subsystem, and a number of structural results about Γ–limit groups.

Keywords
relatively hyperbolic groups, limit groups, $\mathbb{R}$–trees
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F67, 20E08, 57M07
References
Forward citations
Publication
Received: 15 March 2005
Accepted: 3 December 2005
Published: 21 December 2005
Proposed: Benson Farb
Seconded: Walter Neumann, Martin Bridson
Authors
Daniel Groves
Department of Mathematics
California Institute of Technology
Pasadena
California 91125
USA